| Catalog Number |
72202087 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: internal complaint reference number: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alter the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that during a bioab shoulder instability procedure, one (1) ascope aclave hd 4mm x 30 deg broke, leaving part of it in the rotating cannula and the other part attached to the camera coupler.The optics remained in the rotating cannula and were therefore not left in the patient.The procedure was resumed, after a one-hour delay, and due to a lack of spare equipment, the doctor change to an open procedure.No further complications were reported.